# SDR DALA2025092907055

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 76,515 hours, 25,205 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Part serial: 1737RP
- Condition: Low Pressure
- Location: Zone 800
- Part time: 46,613 hours, 19,544 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE BOTTLE PRESSURE OUT OF GREEN BAND LOW.    REMOVED R2 DOOR ESCAPE SLIDE ASSY PER JIC 2566-9001-2R. INSTALLED DOOR 2R ESCAPE SLIDE AND RAFT ASSY IAW JIC 2566-9001-2R. DOOR 2R ARM/DISARM OK & OPEN/CLOSE NORMAL. DOOR INDICATION CKS OK. VERIFIED PROPER INSTALLED PER AMDS JIC 2566-9001-2R. REQUIRED INSPECTION ITEMS COMPLETED. (7860909)
